# SDR UPS96820784

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615058502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, RT LOWER AUX SPAR IS CRACKED AT BOLT HOLE.  REPLACED AUX SPAR PER TASK CARD NR 1057.
